# SDR ABXA20130312414

- Difficulty date: March 12, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 112T536044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ATTACHING FLANGE (DOUBLER) CRACKED FOR WING TIP FAIRING.  REMOVED AND REPLACED RIGHT SIDE WING TIP FWD ATTACH DOUBLER P/N 112T5360-44 USING 2024T3 .063" THICK IAW BOEING DWG 112T5360 AND B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
